Relevant distributions for insurance prices in an arbitrage free equilibrium
Year of publication: |
1991
|
---|---|
Authors: | Brockett, Patrick L. |
Other Persons: | Witt, Robert C. (contributor) |
Published in: |
The journal of risk and insurance : the journal of the American Risk and Insurance Association. - Malden, Mass. [u.a] : Blackwell, ISSN 0022-4367, ZDB-ID 410673-8. - Vol. 58.1991, 1, p. 13-29
|
Subject: | Versicherungsökonomik | Economics of insurance | CAPM | Gleichgewichtstheorie | Equilibrium theory | Theorie | Theory |
-
Price equilibrium, efficiency, and decentralizability in insurance markets
Arnott, Richard, (1991)
-
Equilibrium in a class of self-selection models
Wilson, Charles A., (1976)
-
Uninsured idiosyncratic risk, liquidity constraints and aggregate fluctuations
Díaz-Giménez, Javier, (1997)
- More ...
-
Statistical tests of stochastic process models used in the financial theory of insurance companies
Brockett, Patrick L., (1996)
-
Lai, Gene C., (2000)
-
Underwriting and Ambiguity: An Economic Analysis
Brockett, Patrick L., (1999)
- More ...